any body had the same situation i am worry
1 May 2010
I have had the same problems as you & I have been HIV for 13 years now.
You know everybody reacts differently to medicines, especially HIV meds (YUCK). Any allergic reaction you have is nothing to fool around with . . . it can cause liver damage, kidney, etc. can even be fatal if left unchecked. Actually a sick or damaged liver from meds can & will cause hives & a rash all over your body. Did you know that your nose is full of Staff bacteria? Well, don't pick your nose . . . it can cause a skin rash/infection that will not go away without antibiotics. Use a Kleenex tissue at all times.I have found that since I have been taking HIV meds and if I get lets say a simple urinary tract infection (which is commonly associated with e-coli) some antibiotics I took caused me to have a severe reaction, i.e., swollen lips, blisters in the mouth, rash all over my bod, face, etc. I had to take strong doses of antihistamines & discontinue the Med. which strangely enough I never had a problem with before I became HIV. This med was Bactrim. This leads me to believe the chemistry of meds & the disease itself makes us reactic differently to other meds we used to take without incident than before acquiring the disease. Now, given your situation it is possible that your rash may not be an allergic reaction to your meds at all. I had a rash all over my neck, shoulders, face arms that no matter what I did, it would not go away. Months & months & months I tried everything over the counter & NOTHING. Sometimes it seemed it was getting better & slowly fade away & then it came back again. Very frustrating. Well guess what . . . it wasn't an allergic reaction at all to meds, instead it was fungal and bacterial combined. I am a very clean person & take care of my physical hygeine religiously. But sometimes because our immune system has been so beaten up over the years your viral load if any & CD4 count yo-yo-ing between 200 - 500 prevents our system from fighting off certain common fungal & bacterial microbials that everybody is exposed to daily, but because non-HIV folks immune system is not compromised - there's typically no infections. These pathogens, etc. are everywhere, dirt, air, animals,people; especially kids, your house & on & on.You would not believe all the severe health problems fungal infections can cause: it is nasty stuff. Normally HIV- people's immune system fights off the things I just talked about. However, my Doctor did prescribe to me (combined attack all) lotions called "MetroLotion", Triamcinolone Acetonide Cream, Cutivate Lotion & also Dermarest medical skin treatment to use twice a day on the rash . . . . well the rash went away & so far after a year it has never come back. I still have to be careful with certain antibiotics that I am very allergic to that I wasn't allergic to in the past . . . . so go figure. Try these and see what happens. From now on I wear rubber gloves (like in the hospital) when cleaning the house, etc. Use paper napkins in public places to open doors, elevator buttons, bathrooms, etc. (You don't know what kind of crap all those zillions of people have on their hands. A good example is buffet resturants where everybody & their brother handles the same spoon (do you actually believe they all washed their hands)? Also you may want to change your diet - quit drinking sodas, alcoholic beverages, candy, pork & beef. Eats tons of fruit, raw & steamed vegetables, salmon, tuna, chicken, & things like that. Stay away from salt and drink lots of water & juices to flush your system out everyday. Exercise. Yogurt & cottage cheese are fungus killers. SUGAR is food for fungus & bacteria. It lives on it & mutiplies like crazy causing you to itch like crazy. Well, I guess I have covered everything I know & have experienced . . hope I didn't ramble on too much. Anyway, hope what I have written has given you peace of mind & some realistic hope to get well and stay that way. God bless you and take care. Ava Marie.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Lisinopril - My husband has been taking lisinipril with Hydrochlorothiazide for about 1and 1/2 yrs.?
... It seems he has hives on his arms and face . Does this meds make him allergic to the sun. We have ruled out mist food allergies. The only food ...
4 answers • 23 Apr 2011
My brother caught an oral herpes infection and he is HIV positive he’s been taking acyclovir for more than two weeks, yet his herpes are still ...
1 answer • 30 Nov 2011
... related and not due to any allergies. Does anyone have any home remedies to treat hives? I do not like taking prednisone but it has been the only ...
2 answers • 30 Sep 2012
... reinfected with a different strain or a stronger viral load of the virus?
3 answers • 25 Apr 2013